# SDR A6WA201040051

- Difficulty date: January 21, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 16,603 hours, 15,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAL AND REPAIR 202 BULKHEAD CRACK REPAIRED CRACK IN FS 202.75 BULKHEAD IAW REO 601R-53-11-1827.
